# SDR 2009FA0000319

- Difficulty date: April 7, 2009
- Submitted: April 21, 2009
- Operation: General aviation
- Aircraft: N455DP
- Make and model: Piper PA-28-151
- Aircraft serial: 287415097
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS ENROUTE TO PICK UP PASSENGERS FOR A ROUTINE ACFT DEMONSTRATION.  DURING PREPARATION FOR LANDING, AN ATTEMPT WAS MADE TO EXTEND THE LANDING GEAR, HOWEVER THE LANDING CONTROL HANDLE COULD NOT BE MOVED FROM THE "UP" POSITION.  THE AIR CREW WAS SUCCESSFULLY ABLE TO ACCOMPLISH AN ALTERNATE LANDING GEAR EXTENSION AND SUBSEQUENT UNEVENTFUL LANDING.  TROUBLESHOOTING BY TECHS DETERMINED THAT THE LANDING GEAR CONTROL HANDLE ASSY FAILED INTERNALLY.  VISUAL INSP OF THE CONTROL HANDLE REVEALED NO DISCREPANCIES.  TECH SUPPORT WAS GIVEN THE PART TO ENSURE THAT FURTHER DETAILED EVALUATION OF THE PART IS ACCOMPLISHED.  A NEW LANDING GEAR CONTROL HANDLE, SAME PN, WAS INSTALLED. OPS CHECKS OF LANDING GEAR CONTROL SYSTEM WERE SATISFACTORY.  (K)
